Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone and Visual Hallucinations?


01-21-2014, 12:06 PM   #1
Magnolia24
Senior Member
 
Magnolia24's Avatar
 
Join Date: Nov 2013
Location: Oregon

My Support Groups:
Prednisone and Visual Hallucinations?

I've been on 40 mg/day of Pred for about a week and a half. I'm hesitant to call what happened a "hallucination" because that sounds...scary. But, last night for about 15 seconds my visual field filled with swirling points of light that left trails (much larger and more distinct than the little squigglies you see when you look up at a clear blue sky). I've heard prednisone can do some pretty weird stuff, so I'm wondering how concerned I should be. Currently waiting for a call back from the doctor, but wanted to see if anyone on here had similar experiences on prednisone. If so, did it continue or was it isolated? Did you keep taking prednisone or lower the dose?
01-21-2014, 12:17 PM   #2
Magnolia24
Senior Member
 
Magnolia24's Avatar
 
Join Date: Nov 2013
Location: Oregon

My Support Groups:
Update:
The nurse that works with my GI doc called back. She said she wasn't familiar with that kind of side effect associated with prednisone. She said it sounded more like a migraine. I have had migraines in the past, and when I saw visual auras it would just be stationary spots of light. This was completely different. Should be getting a call back after she's able to talk to the doctor this afternoon. Feeling a little nervous to take pred this morning and head to work..
01-21-2014, 01:25 PM   #3
ce1210
Senior Member
 
ce1210's Avatar
 
Join Date: Jul 2013
Location: Chattanooga, Tennessee

My Support Groups:
I have auditory hallucinations on pred. I havent taken any pred since diagnosed with crohn's last year, but had been given pred in the past for chronic sinus problems, inflammation, etc. and I will hear entire conversations that arent happening at all, car horns honking, my cell phone ringing, etc. never had the visuals though I wouldn't be surprised at all. Pred makes me feel like my brain is in a jar and every so often it will feel like somebody just shakes the hell out that jar and I get all aggitated and confused but have no idea why...that stuff is evil
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone and Visual Hallucinations?
Thread Tools


All times are GMT -5. The time now is 06:02 AM.
Copyright 2006-2017 Crohnsforum.com